Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 18, Issue 1-2, Pages 387-396
http://dx.doi.org/10.3233/SAV-2010-0581

Stochastic Responses of Multi-Degree-of-Freedom Uncertain Hysteretic Systems

Yimin Zhang

School of Mechanical Engineering and Automation, Northeastern University, Shenyang, 110004, China

Received 9 February 2010; Revised 2 June 2010

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yimin Zhang, “Stochastic Responses of Multi-Degree-of-Freedom Uncertain Hysteretic Systems,” Shock and Vibration, vol. 18, no. 1-2, pp. 387-396, 2011. https://doi.org/10.3233/SAV-2010-0581.